Wellness

Equate Allergy Relief Diphenhydramine Tablets 25mg, 2x100 Count

Equate Allergy Relief Diphenhydramine Tablets 25mg, 2x100 Count

Regular price $4.09 USD
Regular price Sale price $4.09 USD
Sale Sold out
Shipping calculated at checkout.

When you sinuses feel stuffy . get effective temporary relief with Equate Allergy Relief Tablets . 2x100-Count. Formulated with a powerful active ingredient comparable to Benadryl . they relieve allergy symptoms such as runny nose . itchy eyes and sneezing. This non-drowsy allergy medicine is beneficial for daytime or nighttime use. It temporarily reduces that stuffed-up feeling so you can breathe clearly once again. Each tab is small in size . making them easy to swallow. Allergies can hit anytime and anywhere. Keep Equate Allergy Relief Tablets . 2x100-Count with you for fast-acting and effective relief on the go. It's suitable for adults and children ages 6 years and up. Making the right health decisions can be challenging. With a complete range of products and simple solutions . Equate allows you to take care of your family with confidence.

View full details